# SDR AALA202503060933

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 69,243 hours, 29,468 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ENROUTE TO LAX DUE TO FUEL IMBALANCE. FUEL WOULD NOT CROSSFEED. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED FUEL IMBALANCE EXCEEDANCE CHECK IAW AMM 05-51-48. NO DAMAGE NOTED. ACCOMPLISHED FQIS BITE PER FIM 28-41-00. TEST PASSED. COMPARED TANK READINGS TO STICK READINGS. LEFT MAIN TANK COCKPIT READING WAS 8.63. LEFT MAIN TANK STICK READING WAS 8590. CENTER TANK COCKPIT READING WAS 15.83. CENTER TANK STICK READING WAS 15,782. RIGHT MAIN TANK COCKPIT READING WAS 8.71. RIGHT MAIN TANK STICK READING WS 8789. FQIS COMPARISON WITH STICKS ARE PER AMM 28-41-00. ACCOMPLISHED CROSSFEED VALVE OPERATIONAL TEST PER AMM 28-22-21. OPS CHECK GOOD. TRANSFERRED FUEL FROM LEFT MAIN TANK TO RIGHT MAIN TANK. RIGHT MAIN TANK TO LEFT MAIN TANK. CENTER TANK TO LEFT MAIN TANK AND RIGHT MAIN TANK. OPS CHECK GOOD. TANK TO TANK FUEL TRANSFER PER AMM 28-26-00. NO FAULT HISTORY. AIRCRAFT OK FOR SERVICE.
